A nonparametric dependent process for Bayesian regression

Walker, S.G. and Fuentes-Garcia, R. and Mena, R.H. (2009) A nonparametric dependent process for Bayesian regression. Statistics and Probability Letters, 79 (8). pp. 1112-1119. ISSN 0167-7152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2009.01.005
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Walker
Date Deposited: 29 Jun 2011 13:37
Last Modified: 05 Dec 2011 15:26
Resource URI: http://kar.kent.ac.uk/id/eprint/23910 (The current URI for this page, for reference purposes)
  • Depositors only (login required):